# SDR UHLA2014051200361

- Difficulty date: May 12, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N655RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000105
- Aircraft time: 25,345 hours, 15,593 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Tripped
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP FAIL ON INITIAL FLAP RETRACTION.  RETURNED TO FIELD, DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  & R NR 3 RT OTBD FLAP ACTUATOR IAW AMM 27-51-01, PERFORMED ELECTRICAL RIG AND MECHANICAL IAW 27-51-00. OPS CHECK GOOD.
